advertisement
Question
Posted by: Sharon | 2012-09-12

Extreme bouts of nausea

hi there

for the last 4 months I have been off and on experiencing extreme bouts of nausea. I have taken maxalon and emetrol to try stop it - the only thing that takes it away is either if I go and vomit and then take anti nausea stuff or if I take anti nausea stuff and an anxiety meds and then go and sleep. But I cant take any more time off work.
I suffer anxiety attacks as well and I have regular stomach cramps and really bad smelly gas.
I just cannot take this any more - I have had a gastroscopy which showed nothing.

I dont know where to turn any more and I just want to feel healthy again

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Sharon

I can understand that you feel helpless by now. I suggest that you consult a neurologist for an examination, as nausea can be due to a problem in the central nervous system. You can ask your doctor for a prescription for Cipralex antidepressants, which will alleviate your anxiousness. This product has a very safe profile and is well tolerated and is indicated for the treatment of depression and especially general anxiety disorder.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Sharon | 2012-09-12

Oh yes, my legs also feel a bit shaky sometimes and stiff

Reply to Sharon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement